# SDR IPXA2018022126729

- Difficulty date: February 4, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 19,644 hours, 6,817 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T351114
- Condition: Dented
- Location: Bs 451
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C4,  SKIN DENTED BS 451, STRINGER 25 - 26R.  REPAIRED IAW SRID 3-4105366013 AND EO B767-5330-67377-A.
